# SDR U2RA201406070019

- Difficulty date: June 7, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STATION 2000, LT OF BL 7.5 FLOOR INTERCOSTAL FOUND CRACKED IN TWO PLACES.  CRACK NR 1 LENGTH 1.05 INCHES & CRACK NR 2 LENGTH .6 INCHES FOUND DURING ACCOMPLISHMENT OF TASK CARD 53-858-01-01
